# SDR 9625373238

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653132
- Condition: Delaminated
- Location: Cockpit
- Part time: 13,885 hours
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 25,500 FEET, THE FIRST OFFICER'S NR 3 WINDOW OUTER PANE DELAMINATED AND SEPARATED FROM THE MIDDLE PANE.  AIRCRAFT RETURNED TO BOS AND ACCOMPLISHED AN UNEVENTFUL OVERWEIGHT LANDING.  MAINTENANCE REPLACED THE FIRST OFFICER'S NR 3 WINDOW.
